Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » On entocort 6 weeks and still the same


07-11-2013, 01:38 PM   #1
matty
Senior Member
 
Join Date: Feb 2010
Location: canada
On entocort 6 weeks and still the same

I do know the pentasa helped some before i started the entocort. I also think the entocort helped slightly. Last night had stomach pain and cramp and went and 1 loose stool. I dont have gasto appt until aug 29. But my monthly always mess me up. If you get remission on entocort, could the montly's still flare you up. Should i still continue the entocort of ask dr. for pred. I would like to try this before imuran. But i do have bone thinning on hips and hate to make it worse. I just don't know what to do. Could the monthly's cause strictures. Please some advice/
07-25-2013, 02:44 PM   #2
CrohnsChicago
Super Moderator
 
CrohnsChicago's Avatar
 
Join Date: Aug 2012
Location: Chicago, Illinois

My Support Groups:
Don't ever stop steroids without the knowledge of and assistance of your doctor. You run the risk of very dangerous and possibly life-threatening side effects from adrenal insufficiency.

Doesn't matter if I am actively flaring, mildly flaring, or seem to be not flaring at all....my "monthly" really messes me up to......my GI suspects I might have IBS in addition to crohn's which aggravates me and creates crohn's-like symptoms during my period even when on prednisone.

I'm not personally aware of your period causing strictures, but I noticed since my last flare I now definitely get arthritis pains in my left hip during my period which I never used to have before. I've gotten a bone density test and things seem to be fine in that area as well.

I know I personally am keeping a special eye on my symptoms during that time of the month and if this keeps happening, my GI says he may prescribe me something to help hold me over during that time of the month.

Women's issues make the body such a confusing thing especially when you are already dealing with other physical/health issues

If you notice your symptoms start bothering you more, call your doc and try to see if you can get your appointment pushed up or if you can be put on the cancellation list to be seen sooner. Or see if they can make a treatment recommendation for you over the phone until you can get into your next appointment.
__________________
Crohn's-Colitis May 2012
Current Meds:
6-MP (100mg) / Asacol (4800mg)
Past Meds:
Prednisone/ Entocort / Flagyl
Current Supplements:
B12 Shot (1cc/mo) / Multivitamin / Vitamin D (1000iu) / Calcium (1200mg) / Omega 3 Fish Oil (4800mg)
Additional Info:
Anemia/Borderline Anemia - whole life
Generalized Anxiety Disorder - 2009 (Cognitive Behavioral Therapy, mindfulness meditation)

09-01-2013, 05:48 PM   #3
Ckoenig
Senior Member
 
Ckoenig's Avatar
Glad to hear someone else also has trouble during their period. I JUST started 9 mg of entocort daily the same day as my period. I can't tell now if the awful stomach pain, weird "stitch" feelings here and there, and acne are period of from the entocort. Would it be in my system enough to give side effects yet? I hear it is pretty mild comparatively anyway, but this is my first go of any of it and man am I scared right now.

Don't ever stop steroids without the knowledge of and assistance of your doctor. You run the risk of very dangerous and possibly life-threatening side effects from adrenal insufficiency.

Doesn't matter if I am actively flaring, mildly flaring, or seem to be not flaring at all....my "monthly" really messes me up to......my GI suspects I might have IBS in addition to crohn's which aggravates me and creates crohn's-like symptoms during my period even when on prednisone.

I'm not personally aware of your period causing strictures, but I noticed since my last flare I now definitely get arthritis pains in my left hip during my period which I never used to have before. I've gotten a bone density test and things seem to be fine in that area as well.

I know I personally am keeping a special eye on my symptoms during that time of the month and if this keeps happening, my GI says he may prescribe me something to help hold me over during that time of the month.

Women's issues make the body such a confusing thing especially when you are already dealing with other physical/health issues

If you notice your symptoms start bothering you more, call your doc and try to see if you can get your appointment pushed up or if you can be put on the cancellation list to be seen sooner. Or see if they can make a treatment recommendation for you over the phone until you can get into your next appointment.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » On entocort 6 weeks and still the same
Thread Tools


All times are GMT -5. The time now is 09:03 AM.
Copyright 2006-2017 Crohnsforum.com